MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nihon Jinzo Gakkai shi · 2014

[A case of nephrotic syndrome during TS-1 therapy after resection of rectal cancer and liver metastasis].

Sakagashira Michiko, Yamada Yoichi

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

We report a case of a 63-year-old Japanese man who developed nephrotic syndrome during long-term TS-1 therapy, and was successfully treated with prednisolone (PSL). At 59 years of age, he underwent low anterior resection for rectal cancer, and resection of the lateral segment of the liver for metastasis, and cholecystectomy. He received chemotherapy with intravenous infusion of fluorouracil (5-FU) 500 mg, levofolinate calcium 350 mg, and hepatic arterial infusion of 5-FU 250 mg. After 6 cycles of 5-FU therapy, TS-1 therapy was started orally at 100 mg/day for 14 days followed by 7 days of rest. Edema appeared after 2 years. Urinary protein excretion was 6.38 g/day and hematuria was observed. His serum creatinine, total protein and albumin were 0.9 mg/dL, 4.9 g/dL and 2.6 g/dL, respectively. These data pointed to nephrotic syndrome. The renal pathology revealed segmental endocapillary proliferative lesions. Postinfectious glomerulonephritis, lupus nephritis and atypical IgA nephropathy were raised for differential diagnosis based on the pathology results. However, drug-induced nephrotic syndrome was suspected from the clinical course and laboratory findings. Discontinuation of TS-1 therapy decreased urinary protein, but increased the level of serum creatinine to 1.5 mg/dL. Seven months later, steroid therapy was started at PSL 60 mg/day. Proteinuria decreased further, and the dose of PSL was tapered and stopped 22 months later. Hypofunction of the kidney persisted with serum creatinine of 1.5 mg/dL, however, urinary protein disappeared. At the onset of nephrotic syndrome, cholestatic type liver injury was observed. During steroid therapy, liver dysfunction worsened, but almost recovered with tapering of the steroid. Another case reported in the literature with the renal pathological diagnosis of nephrotic syndrome associated with TS-1 was a case of thrombotic microangiopathy (TMA). In our case, the pathologic finding was different. Furthermore steroid therapy succeeded in achieving complete remission of the nephrotic syndrome.

Для цитирования: Sakagashira Michiko, Yamada Yoichi. [A case of nephrotic syndrome during TS-1 therapy after resection of rectal cancer and liver metastasis].. Nihon Jinzo Gakkai shi. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.